Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Resonance for quasilinear hyperbolic equation


Author: Tai-Ping Liu
Journal: Bull. Amer. Math. Soc. 6 (1982), 463-465
MSC (1980): Primary 76H05, 35L65; Secondary 76E30, 35L67
MathSciNet review: 648536
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Courant and K. O. Friedrichs, Supersonic Flow and Shock Waves, Interscience Publishers, Inc., New York, N. Y., 1948. MR 0029615
  • 2. Avron Douglis, Layering methods for nonlinear partial differential equations of first order, Ann. Inst. Fourier (Grenoble) 22 (1972), no. 3, 141–227 (English, with French summary). MR 0358089
  • 3. James Glimm, Solutions in the large for nonlinear hyperbolic systems of equations, Comm. Pure Appl. Math. 18 (1965), 697–715. MR 0194770
  • 4. S. Kruzhkov, First order quasilinear equations in several independent variables, Math. USSR-Sb. 10 (1970), 217-243.
  • 5. P. D. Lax, Hyperbolic systems of conservation laws. II, Comm. Pure Appl. Math. 10 (1957), 537–566. MR 0093653
  • 6. Tai Ping Liu, Quasilinear hyperbolic systems, Comm. Math. Phys. 68 (1979), no. 2, 141–172. MR 543196
  • 7. Tai Ping Liu, Transonic gas flow in a duct of varying area, Arch. Rational Mech. Anal. 80 (1982), no. 1, 1–18. MR 656799, 10.1007/BF00251521
    T. P. Liu, Nonlinear stability and instability of transonic flows through a nozzle, Comm. Math. Phys. 83 (1982), no. 2, 243–260. MR 649161
  • 9. Sidney Leibovich and A. Richard Seebass (eds.), Nonlinear waves, Cornell University Press, Ithaca, N.Y.-London, 1974. Based on a series of seminars held at Cornell University, Ithaca, N.Y., 1969. MR 0355283

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 76H05, 35L65, 76E30, 35L67

Retrieve articles in all journals with MSC (1980): 76H05, 35L65, 76E30, 35L67


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1982-15018-2